# SDR CAL950385

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 3 Le Slat
- Part time: 53,625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE OUTBOARD RIB/WEB AND BOLT HOLE BUSHINGS CORRODED AT NR 3 LEADING EDGE SLAT OUTBOARD TRACK TO SLAT ATTACH POINT.  THE CORROSION WAS REMOVED AND REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 57-30-3 AND 51-30-2.   (W)
